Ask an expert
Question

26 Jul 2005

order of pills
I'm on the birth control pill Harmonet..I've been on it for almost a year now...this month I started taking the pills from the wrong side up..that is, I didn't take them in their daily order...is that a problem?
Answer 362 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

If they were all active pills, there should not be a problem.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote